Constancy Levels of Increasing Mappings of Some Kinds of Ordered Sets
Mathematica balkanica, Tome 2 (1988) no. 2, p. 165
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a6,
author = {Duro R. Kurepa},
title = {Constancy {Levels} of {Increasing} {Mappings} of {Some} {Kinds} of {Ordered} {Sets}},
journal = {Mathematica balkanica},
pages = {165},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a6/}
}
Duro R. Kurepa. Constancy Levels of Increasing Mappings of Some Kinds of Ordered Sets. Mathematica balkanica, Tome 2 (1988) no. 2, p. 165. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a6/